# SDR 98ZZZX3635

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8530B
- Make and model: Bell 212
- Aircraft serial: 30702
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 212701
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 TRIPLE TORQUE CIRCUIT BREAKER TRIPS WHEN POWER APPLIED.  SAME PROBLEM IN DIFFERENT INSTALLATIONS.  REMOVED AND REPLACED.
